| Model Number |
30975 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the string is about to rip or has pulled away.An 8 flexima apdl drainage catheter was selected for use.During preparation, it appears that the string is about to rip or has pulled away at the loop where the string is.Consequently, they did not use this particular catheter on the patient.They used another one, with the same batch number which appeared to be fine and completed the procedure.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The catheter was returned for this complaint, with its flexible cannula loaded.The suture was inspected, and no damages were observed.No damages were observed to the returned device.The flexible cannula was loaded and unloaded without problems.No issues were identified during the product analysis.
Event or Problem Description